# SDR DALA2024061906215

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RETAINER AND FRAME AT LH SLIDING WINDOW A COCKPIT. SUMMARY OF NRC 00182: FRAME AT LH SLIDING WINDOW A COCKPIT WAS REPAIRED PER B717-200 SRM 56-10-02-2R PROCEDURE 1, REPAIR 1 AND RETAINER LH SLIDING WINDOW COCKPIT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. PERFORM AN EXTERNAL VISUAL INSPECTION ON EXTERNAL REPAIR EVERY "C" CHECK PER B717 SRM 56-10-02-2R PROCEDURE 1 REPAIR 1, TABLE 203. (LP #0400375)
